MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP; DBD-1LYR SILI-ELA LTX 16FR 10ML COUDE TR

MEDLINE INDUSTRIES, LP; DBD-1LYR SILI-ELA LTX 16FR 10ML COUDE TR
Catalog Number DYND160116C
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Pain (1994); Pelvic Pain (4865)
Date of Event 10/09/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A catheter was removed and replaced due to severe penile and pelvic pain.It has been determined that the reported event could cause or contribute to serious injury if it were to occur.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
A catheter was removed and replaced due to severe penile and pelvic pain.

Common Device Name
DBD-1LYR SILI-ELA LTX 16FR 10ML COUDE TR
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes dr
northfield IL 60093
Manufacturer Contact
gavin-ainsley nadong
three lakes dr
northfield, IL 60093
MDR Report Key23779267
Report Number1417592-2025-00707
Device Sequence Number10057805
Product Code OHR
UDI-Device Identifier10884389118757
UDI-Public10884389118757
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberDYND160116C
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/13/2025
Initial Report FDA Received Date12/11/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age87 YR
Patient SexMale
Patient Weight90 KG